Alert archive / Alabama / Small Craft Advisories in 2009

Small Craft Advisory 8, NWS Mobile, AL

February 1, 2009

NWS Mobile, AL issued this small craft advisory at Feb 1, 2009, 10:45 PM CST. It took effect at Feb 1, 2009, 11:00 PM CST. It was in force for 68 hr.

The area

The counties it named.

The facts

Issued
Feb 1, 2009, 10:45 PM CST (04:45 UTC)
In effect from
Feb 1, 2009, 11:00 PM CST
Expired
Feb 4, 2009, 7:14 PM CST
In force
68 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

906 
WHUS74 KMOB 020445
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1045 PM CST SUN FEB 1 2009

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FROM 20 TO 60 NM FROM SHORE THROUGH 8 AM
TUESDAY MORNING...

...A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT INCLUDING MOBILE 
BAY FROM MIDDAY MONDAY THROUGH THROUGH 8 AM TUESDAY MORNING...

.SOUTHERLY WINDS AND SEAS WILL BUILD OVER THE MARINE AREA FOR THE
REMEMBER OF TONIGHT AS AN AREA OF LOW PRESSURE DEEPENS OVER THE
WESTERN AND CENTRAL GULF AND MOVES EAST. A STRONG COLD FRONT WILL
FOLLOW IN THE WAKE OF THE LOW...MOVING ACROSS THE MARINE AREA 
MONDAY AFTERNOON. A STRONG NORTHERLY FLOW IS EXPECTED IN THE WAKE OF
THE FRONT MONDAY AFTERNOON THROUGH EARLY TUESDAY MORNING.

GMZ670-675-021245-
/O.NEW.KMOB.SC.Y.0008.090202T0500Z-090203T1400Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1045 PM CST SUN FEB 1 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM CST TUESDAY. 

SOUTHERLY WINDS AND SEAS WILL BUILD OVER THE MARINE AREA FOR THE
REMEMBER OF TONIGHT AS AN AREA OF LOW PRESSURE DEEPENS OVER THE
WESTERN AND CENTRAL GULF AND MOVES EAST. A STRONG COLD FRONT WILL
FOLLOW IN THE WAKE OF THE LOW...MOVING ACROSS THE MARINE AREA 
MONDAY AFTERNOON. A STRONG NORTHERLY FLOW IS EXPECTED IN THE WAKE OF
THE FRONT MONDAY AFTERNOON THROUGH THROUGH EARLY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-650-655-021245-
/O.NEW.KMOB.SC.Y.0008.090202T1800Z-090203T1400Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1045 PM CST SUN FEB 1 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 12 PM MONDAY TO 8 AM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 12 PM MONDAY TO 8 AM CST
TUESDAY. 

SOUTHERLY WINDS AND SEAS WILL BUILD OVER THE MARINE AREA FOR THE
REMEMBER OF TONIGHT AS AN AREA OF LOW PRESSURE DEEPENS OVER THE
WESTERN AND CENTRAL GULF AND MOVES EAST. A STRONG COLD FRONT WILL
FOLLOW IN THE WAKE OF THE LOW...MOVING ACROSS THE MARINE AREA 
MONDAY AFTERNOON. A STRONG NORTHERLY FLOW IS EXPECTED IN THE WAKE OF
THE FRONT MONDAY AFTERNOON THROUGH EARLY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
13 follow-up statements
950 
WHUS74 KMOB 020952
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
352 AM CST MON FEB 2 2009

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR ALL OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH 8 AM TUESDAY
MORNING...

.WINDS AND SEAS WILL BUILD OVER THE MARINE AREA INTO MONDAY MORNING AS
AN AREA OF LOW PRESSURE DEEPENS OVER THE WESTERN AND CENTRAL GULF AND
MOVES EAST. A STRONG COLD FRONT WILL FOLLOW IN THE WAKE OF THE
LOW...MOVING ACROSS THE MARINE AREA THIS AFTERNOON. A STRONG
NORTHERLY FLOW IS EXPECTED IN THE WAKE OF THE FRONT.

GMZ630-650-655-021800-
/O.EXT.KMOB.SC.Y.0008.090202T0952Z-090203T1400Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
352 AM CST MON FEB 2 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM CST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM CST TUESDAY.

WINDS AND SEAS WILL BUILD OVER THE MARINE AREA INTO MONDAY MORNING AS
AN AREA OF LOW PRESSURE DEEPENS OVER THE WESTERN AND CENTRAL GULF AND
MOVES EAST. A STRONG COLD FRONT WILL FOLLOW IN THE WAKE OF THE
LOW...MOVING ACROSS THE MARINE AREA THIS AFTERNOON. A STRONG
NORTHERLY FLOW IS EXPECTED IN THE WAKE OF THE FRONT INTO TUESDAY
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-021800-
/O.CON.KMOB.SC.Y.0008.000000T0000Z-090203T1400Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
352 AM CST MON FEB 2 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST TUESDAY. 

WINDS AND SEAS WILL BUILD OVER THE MARINE AREA INTO MONDAY MORNING AS
AN AREA OF LOW PRESSURE DEEPENS OVER THE WESTERN AND CENTRAL GULF AND
MOVES EAST. A STRONG COLD FRONT WILL FOLLOW IN THE WAKE OF THE
LOW...MOVING ACROSS THE MARINE AREA THIS AFTERNOON. A STRONG
NORTHERLY FLOW IS EXPECTED IN THE WAKE OF THE FRONT INTO TUESDAY
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
692 
WHUS74 KMOB 021717
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1117 AM CST MON FEB 2 2009

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL OF THE COASTAL WATERS
OF ALABAMA AND NORTHWEST FLORIDA THROUGH 8 AM TUESDAY MORNING...

.WINDS AND SEAS WILL BUILD OVER THE MARINE AREA THROUGH TONIGHT AS A
COLD FRONT MOVES ACROSS THE AREA THIS AFTERNOON. A STRONG NORTHERLY
FLOW WILL FOLLOW IN THE WAKE OF THE FRONT THROUGH TUESDAY MORNING.

GMZ630-650-655-670-675-030130-
/O.CON.KMOB.SC.Y.0008.000000T0000Z-090203T1400Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1117 AM CST MON FEB 2 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST TUESDAY. 

WINDS WILL BECOME NORTHERLY AND INCREASE TO 20 TO 25 KNOTS THIS
AFTERNOON WITH SEAS BUILDING TO 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET
WELL OFFSHORE IN THE WAKE OF A COLD FRONT. STRONG NORTHERLY FLOW
AND HIGH SEAS WILL CONTINUE THROUGH TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
694 
WHUS74 KMOB 022119
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
319 PM CST MON FEB 2 2009

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL OF THE
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH 8 AM
TUESDAY MORNING...

.A COLD FRONT WILL CONTINUE TO MOVE EASTWARD AND OUT OF THE AREA
TONIGHT. IN THE WAKE OF THE FRONT...STRONG NORTHERLY WINDS WILL
CONTINUE ALONG WITH BUILDING SEAS THROUGH EARLY TUESDAY. WINDS WILL
DECREASE SLIGHTLY TUESDAY AFTERNOON.

GMZ630-650-655-670-675-030530-
/O.CON.KMOB.SC.Y.0008.000000T0000Z-090203T1400Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
319 PM CST MON FEB 2 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST TUESDAY. 

NORTHERLY WINDS WILL INCREASE TO 20 TO 25 KNOTS TONIGHT WITH SEAS
BUILDING TO 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE IN
THE WAKE OF A COLD FRONT. STRONG NORTHERLY FLOW AND HIGH SEAS WILL
CONTINUE THROUGH TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
520 
WHUS74 KMOB 030457
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1057 PM CST MON FEB 2 2009

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL 
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT OT 60 NM THROUGH 
8 AM TUESDAY MORNING...

.A COLD FRONT WILL CONTINUE TO MOVE EASTWARD AND OUT OF THE AREA
TONIGHT. IN THE WAKE OF THE FRONT...STRONG NORTHERLY WINDS WILL
CONTINUE ALONG WITH BUILDING SEAS THROUGH EARLY TUESDAY. WINDS
WILL DECREASE SLIGHTLY TUESDAY AFTERNOON.

GMZ630-650-655-670-675-031400-
/O.CON.KMOB.SC.Y.0008.000000T0000Z-090203T1400Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1057 PM CST MON FEB 2 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST TUESDAY. 

NORTHERLY WINDS UP TO 25 KNOTS WITH HIGHER GUSTS ALONG WITH SEAS
BUILDING TO 6 TO 9 FEET WELL OFFSHORE CAN BE EXPECTED THROUGH EARLY
TUESDAY. WINDS AND SEAS WILL GRADUALLY SUBSIDE TUESDAY AFTERNOON THEN
REBUILD TUESDAY NIGHT AS A REINFORCING COLD FRONT MOVES SOUTH ACROSS
THE NORTH CENTRAL GULF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
256 
WHUS74 KMOB 030938
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
338 AM CST TUE FEB 3 2009

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT OT 60 NM THROUGH 8 AM
TUESDAY MORNING...

.WINDS WILL SETTLE SOMEWHAT TODAY AS A SECOND FRONT APPROACHES THE
AREA...BUT AS THE FRONT MOVES OVER THE AREA LATE THIS AFTERNOON
THROUGH THIS EVENING...WINDS AND SEAS WILL RISE BACK ABOVE SMALL
CRAFT LEVELS.

GMZ630-650-655-670-675-031745-
/O.EXT.KMOB.SC.Y.0008.000000T0000Z-090204T2000Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
338 AM CST TUE FEB 3 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM CST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM CST
WEDNESDAY. 

NORTHERLY WINDS OF 20 TO 25 KNOTS WILL SETTLE SOMEWHAT TODAY AS A
SECOND FRONT APPROACHES THE AREA. BUT AS THE FRONT MOVES OVER THE
AREA LATE THIS AFTERNOON THROUGH THIS EVENING...WINDS AND SEAS WILL
RISE BACK ABOVE SMALL CRAFT LEVELS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
699 
WHUS74 KMOB 031754
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1154 AM CST TUE FEB 3 2009

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT OT 60 NM THROUGH 2 PM
WEDNESDAY AFTERNOON...

.WINDS WILL DECREASE SLIGHTLY TODAY AS A SECOND FRONT APPROACHES THE
AREA. THE FRONT WILL MOVE OVER THE AREA LATE THIS AFTERNOON THROUGH
THIS EVENING. WINDS AND SEAS WILL RISE BACK ABOVE SMALL CRAFT LEVELS
IN THE WAKE OF THE FRONT.

GMZ630-650-655-670-675-040300-
/O.CON.KMOB.SC.Y.0008.000000T0000Z-090204T2000Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1154 AM CST TUE FEB 3 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST
WEDNESDAY. 

NORTHERLY WINDS OF 20 TO 25 KNOTS WILL DECREASE SLIGHTLY TODAY AS A
SECOND FRONT APPROACHES THE AREA. THE FRONT WILL MOVE OVER THE AREA
LATE THIS AFTERNOON THROUGH THIS EVENING. WINDS AND SEAS WILL RISE
BACK ABOVE SMALL CRAFT LEVELS IN THE WAKE OF THE FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
208 
WHUS74 KMOB 040332
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
932 PM CST TUE FEB 3 2009

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH EARLY WEDNESDAY
AFTERNOON INCLUDING MOBILE BAY...

.IN THE WAKE OF A COLD FRONT...A STRONG OFFSHORE FLOW DEVELOPS AS A
STRONG CANADIAN RIDGE OF HIGH PRESSURE BUILDS INTO THE DEEP SOUTH.
THE STRONG OFFSHORE FLOW WILL LAST INTO WEDNESDAY AFTERNOON.

GMZ630-650-655-670-675-041000-
/O.CON.KMOB.SC.Y.0008.000000T0000Z-090204T2000Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
932 PM CST TUE FEB 3 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST
WEDNESDAY. 

NORTHWEST TO NORTHERLY WINDS OF 20 TO 25 KNOTS WILL BE COMMON. OCCASIONAL
GUSTS OF 30 TO 35 KNOTS WILL BE POSSIBLE OVER THE OPEN GULF. SEAS WILL
BUILD TO 4 TO 6 FEET NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE. ROUGH
CONDITIONS ARE FORECAST TO DEVELOP OVER MOBILE BAY WITH THE STRONG
NORTHWEST TO NORTHERLY FETCH PRODUCING WAVES OF 2 TO 3 FEET...CLOSER
TO THE ENTRANCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE AND SEA CONDITIONS TO SMALL
CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
445 
WHUS74 KMOB 040938
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
338 AM CST WED FEB 4 2009

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH
EARLY WEDNESDAY AFTERNOON INCLUDING MOBILE BAY...

.IN THE WAKE OF A COLD FRONT THAT MOVED ACROSS THE COASTAL 
WATERS TUESDAY EVENING...A STRONG NORTHERLY WIND FLOW WILL PERSIST 
THROUGH THIS MORNING AND THEN GRADUALLY BEGIN TO DIMINISH THIS 
AFTERNOON AS A STRONG RIDGE OF HIGH PRESSURE BUILDS INTO THE DEEP 
SOUTH FROM THE NORTH.

GMZ630-650-655-670-675-041745-
/O.CON.KMOB.SC.Y.0008.000000T0000Z-090204T2000Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
338 AM CST WED FEB 4 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON. 

NORTHWEST TO NORTHERLY WINDS OF 20 KNOTS AND GUSTY WILL BE COMMON
THIS MORNING. SOME OF THE GUSTS WILL OCCASIONALLY REACH 30 KNOTS
WILL BE POSSIBLE OVER THE OPEN GULF WATERS. SEAS WILL BE 5 TO 7 FEET 
WELL OFFSHORE THIS MORNING...GRADUALLY DIMINISHING THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE AND SEA CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
437 
WHUS74 KMOB 041747
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1147 AM CST WED FEB 4 2009

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS
OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH EARLY WEDNESDAY
AFTERNOON INCLUDING MOBILE BAY...

.IN THE WAKE OF A COLD FRONT THAT MOVED ACROSS THE COASTAL WATERS
TUESDAY EVENING...A STRONG NORTHERLY WIND WILL PERSIST THROUGH THIS
MORNING AND THEN GRADUALLY BEGIN TO DIMINISH THIS AFTERNOON AS A
STRONG HIGH BUILDS FROM THE NORTH.

GMZ630-650-655-670-675-042000-
/O.CON.KMOB.SC.Y.0008.000000T0000Z-090204T2000Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1147 AM CST WED FEB 4 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON. 

NORTHWEST TO NORTHERLY WINDS OF 20 KNOTS AND GUSTY THROUGH THIS
AFTERNOON. SOME OF THE GUSTS WILL REACH 30 KNOTS OVER THE OPEN GULF
WATERS. SEAS WILL BE 7 TO 9 FEET WELL OFFSHORE DIMINISHING THIS
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE AND SEA CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
829 
WHUS74 KMOB 041755
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1155 AM CST WED FEB 4 2009

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH
EARLY WEDNESDAY AFTERNOON INCLUDING MOBILE BAY...

.IN THE WAKE OF A COLD FRONT THAT MOVED ACROSS THE COASTAL WATERS
TUESDAY EVENING...A STRONG NORTHERLY WIND WILL PERSIST THROUGH
THIS MORNING AND THEN GRADUALLY BEGIN TO DIMINISH THIS AFTERNOON
AS A STRONG HIGH BUILDS FROM THE NORTH.

GMZ630-650-655-670-675-050000-
/O.EXT.KMOB.SC.Y.0008.000000T0000Z-090205T0000Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1155 AM CST WED FEB 4 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

NORTHWEST TO NORTHERLY WINDS OF 20 KNOTS AND GUSTY THROUGH THIS
AFTERNOON. SOME OF THE GUSTS WILL REACH 30 KNOTS OVER THE OPEN
GULF WATERS. SEAS WILL BE 7 TO 9 FEET WELL OFFSHORE DIMINISHING
THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE AND SEA CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
595 
WHUS74 KMOB 042157
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
357 PM CST WED FEB 4 2009

...A SMALL CRAFT ADVISORY HAS BEEN EXTENDED FOR THE COASTAL WATERS
OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH LATE WEDNESDAY
EVENING INCLUDING MOBILE BAY...

.A COLD FRONT THAT MOVED ACROSS THE COASTAL WATERS TUESDAY EVENING
IS BRINGING A STRONG NORTHERLY WIND WHICH WILL PERSIST THROUGH TODAY
AND WILL GRADUALLY BEGIN TO DIMINISH THIS EVENING. A STRONG HIGH WILL
BUILD IN FROM THE NORTH.

GMZ630-650-655-670-675-050300-
/O.EXT.KMOB.SC.Y.0008.000000T0000Z-090205T0300Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
357 PM CST WED FEB 4 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

NORTHWEST TO NORTHERLY WINDS OF 20 KNOTS AND GUSTY THROUGH THIS
AFTERNOON. SOME OF THE GUSTS WILL REACH 30 KNOTS OVER THE OPEN
GULF WATERS. SEAS WILL BE 7 TO 9 FEET WELL OFFSHORE DIMINISHING
LATE THIS EVENING AND OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE AND SEA CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
749 
WHUS74 KMOB 050026 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
626 PM CST WED FEB 4 2009

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH THIS EVENING INCLUDING
MOBILE BAY...

.A STRONG ARCTIC RIDGE OF HIGH PRESSURE WILL MAINTAIN A MODERATE
OFFSHORE WIND THIS EVENING BEFORE DIMINISHING LATE. 

GMZ630-650-655-670-675-050300-
/O.CON.KMOB.SC.Y.0008.000000T0000Z-090205T0300Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
626 PM CST WED FEB 4 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

NORTHWEST TO NORTHERLY WINDS AROUND 20 KNOTS WITH OCCASIONAL GUSTS
AROUND 25 KNOTS IS POSSIBLE THIS EVENING. LATEST BUOY DATA SHOWS SEAS
FROM 2 TO 3 FEET NEAR SHORE TO AROUND 5 FEET WELL OFFSHORE. SEAS ARE
FORECAST TO CHANGE LITTLE THROUGH 9 PM THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE AND SEA CONDITIONS TO SMALL
CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
798 
WHUS74 KMOB 050114
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
714 PM CST WED FEB 4 2009

...WINDS DECREASING AND SEAS SUBSIDING...

.THE AXIS OF A STRONG ARCTIC RIDGE OF HIGH PRESSURE WAS SLIPPING
SOUTHEAST INTO THE LOWER MISSISSIPPI RIVER VALLEY. AS A RESULT...WINDS WERE
DECREASING AND SEAS HAVE SHOWN A SUBSIDING TREND TO BELOW SMALL CRAFT
ADVISORY CRITERIA.

GMZ630-650-655-670-675-050215-
/O.CAN.KMOB.SC.Y.0008.000000T0000Z-090205T0300Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
714 PM CST WED FEB 4 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

LATEST BUOY AND OTHER MARINE SURFACE DATA PLATFORMS SHOW NORTH TO
NORTHWEST WINDS RANGING FROM 10 TO 15 KNOTS...WITH OCCASIONALLY
HIGHER GUSTS JUST BELOW 20 KNOTS. SEAS WERE AROUND 2 FEET NEAR SHORE
TO AROUND 4 FEET WELL OFFSHORE.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 1, 3:31 PM CST, 7 hours 14 minutes earlier.

Area forecast discussion, Feb 1, 3:31 PM CST, 7 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
331 PM CST SUN FEB 1 2009

.SHORT TERM...A WEAK SURFACE LOW IS
FORECAST TO DEVELOP OVER THE GULF LATE TONIGHT. MODEL GUIDANCE
CONTINUES TO INDICATE THAT THE LOW WILL TRACK EASTWARD ON MONDAY AND
ACROSS THE CENTRAL FLORIDA PENINSULA MONDAY NIGHT. RAIN CHANCES
INCREASE TONIGHT THROUGH MONDAY AFTERNOON AS A COLD FRONT APPROACHES
THE AREA. THE COLD FRONT WILL PUSH THROUGH THE AREA ON MONDAY...
APPROACHING THE WESTERN ZONES BY MONDAY MORNING AND PUSHING THROUGH
THE EASTERN ZONES BY MONDAY AFTERNOON. IN THE WAKE OF THE FRONT
...COLDER AND DRIER AIR WILL FILTER INTO THE AREA MONDAY NIGHT.

A PIECE OF ENERGY WILL ROTATE DOWN THE BASE OF THE UPPER LEVEL
TROUGH ON TUESDAY NIGHT. HAVE INCREASED CLOUD COVER TUESDAY
EVENING/OVERNIGHT GENERALLY OVER THE NORTHEASTERN ZONES. /04

.LONG TERM...(WEDNESDAY THROUGH SATURDAY) NO SIGNIFICANT CHANGES IN
THE EXTENDED. SUNNY AND COOLER CONDITIONS ARE EXPECTED WEDNESDAY AND
THURSDAY AS SURFACE HIGH PRESSURE CONTINUES TO BUILD IN.
TEMPERATURES MODERATE BY FRIDAY AS HIGH PRESSURE BEGINS TO MOVE EAST
ON FRIDAY. A FREEZE ALL THE WAY TO THE COAST IS EXPECTED WITH MID
20S INLAND ON WEDNESDAY AND THURSDAY MORNING. /04

&&

.AVIATION....AVIATION...(18Z ISSUANCE)...CLOUDS AND MOISTURE LEVELS WILL
CONTINUE TO INCREASE THROUGH THE AFTERNOON AND TONIGHT. ALTHOUGH
CIGS WILL LIKELY REMAIN VFR THROUGH LATE AFTERNOON. CIGS WILL
DECREASE LATER THIS EVENING AND TONIGHT WITH RAIN CHANCES INCREASING
AS WELL AROUND MIDNIGHT. /13

&&

.MARINE....MARINE...A LIGHT TO MODERATE SOUTHERLY FLOW WILL INCREASE TONIGHT
AND MONDAY  AS A LOW PRESSURE SYSTEM MOVES EASTWARD ACROSS THE
CENTRAL GULF. MEANWHILE A COLD FRONT WILL MOVE SOUTHWARD ACROSS THE
MARINE AREA ON MONDAY BRINGING A STRONG NORTHERLY FLOW THAT WILL
LAST INTO TUESDAY BEFORE DECREASING TUESDAY AFTERNOON. A REINFORCING
FRONT WILL MOVE ACROSS THE AREA TUESDAY NIGHT BRINGING A MODERATE TO
STRONG NORTHERLY FLOW THROUGH WEDNESDAY. NORTHERLY FLOW DECREASES
THURSDAY AS HIGH PRESSURE BUILDS SOUTHWARD ACROSS THE CENTRAL GULF
COAST. /13

&&

.FIRE WEATHER...RAIN SHOWERS WILL BEGIN OVER SOUTHEAST MISSISSIPPI THIS
EVENING...SPREADING EAST OVER NIGHT. A RAINY DAY ON MONDAY TO BE FOLLOWED
BY COLDER TEMPERATURES AND GUSTY NORTHWEST WINDS TUESDAY...BRINGING IN
MUCH DRIER AIR. LOWEST HUMIDITY AROUND 25 PERCENT EACH AFTERNOON
TUESDAY THROUGH THURSDAY. /04

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      50  60  35  59 /  80  70  05  05
PENSACOLA   51  61  36  58 /  70  80  05  05
DESTIN      50  60  38  58 /  50  80  10  05
EVERGREEN   43  56  31  55 /  60  70  05  10
WAYNESBORO  46  57  31  58 /  80  70  00  05
CAMDEN      44  57  32  55 /  70  70  05  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM 11 AM TUESDAY TO 7 PM TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...NONE.
GM...NONE.
&&

04/KC
13/JC
Hazardous weather outlook, Feb 1, 3:30 PM CST, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
330 PM CST SUN FEB 1 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-022130-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
330 PM CST SUN FEB 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INLAND SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA
PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA.

.DAY ONE...TODAY THROUGH TONIGHT.

AN AREA OF LOW PRESSURE MOVING ACROSS THE CENTRAL GULF ALONG WITH AN
APPROACHING COLD FRONT WILL CAUSE WINDS AND SEAS TO INCREASE ACROSS
THE MARINE AREA TONIGHT. THIS WILL CREATE POTENTIALLY HAZARDOUS
CONDITIONS FOR SMALL CRAFT TONIGHT INTO MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A FRONT WILL MOVE OVER THE AREA MONDAY...WITH STRONG NORTHERLY WINDS
FOLLOWING. INSTABILITY AHEAD OF THE FRONT WILL BE LIMITED AND
THUNDERSTORMS ARE NOT EXPECTED.

STRONG OFFSHORE WINDS WILL FOLLOW THE FRONT...CREATING HAZARDOUS
CONDITIONS FOR BOATERS ON ALABAMA AND WESTERN FLORIDA PANHANDLE
COASTAL WATERS FROM LATE MONDAY AFTERNOON INTO WEDNESDAY.

DRIER AIR WILL ALSO MOVE OVER THE AREA BEHIND THE FRONT...CREATING
AN INCREASED RISK FOR WILDFIRES TUESDAY THROUGH THURSDAY. SOUTHERLY
FLOW WILL RETURN LATE THURSDAY...INCREASING THE MOISTURE LEVELS AND
DECREASING THE WILDFIRE RISK.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER AND EMERGENCY MANAGEMENT ACTIVATION FOR SEVERE WEATHER
OPERATIONS WILL NOT BE REQUIRED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 5:44 AM CSTFire Weather WatchMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more24 hr
Feb 2, 5:44 AM CSTRed Flag WarningMOBButler, Conecuh, Covington, Crenshaw, Escambia35 hr
Feb 2, 5:44 AM CSTRed Flag WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more60 hr
Feb 2, 2:52 PM CSTFreeze WatchMOBButler, Choctaw, Clarke, Conecuh, Crenshaw, Monroe and 2 more13 hr

Nearby

Small Craft Advisories in Alabama, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.